# SDR HNAA2018072300163

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,072 hours, 39,878 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DAU NR 2 SYS MISCMP EICAS MSG ON TAKEOFF. PERFORMED T/S IAW FIM 31-41-00-817-006A BLOCKS 1, 2, 14. FOUND TO BE CONDITION ON IC 1, DAU NR 1 AND NR 2. OPS CHECK GOOD OK FOR SERVICE.
